# SDR IXXA0300054O

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 92,464 hours, 2,339 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Mlg
- Part time: 92,464 hours, 2,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM KLAX TO KTOL LANDING GEAR UPLATCH CHECK FAILED. CREW CYCLED GEAR UNTIL GOOD CHECK ACHIEVED. AIRCRAFT LANDED WITHOUT INCIDENT IN KTOL. MAINTENANCE INSPECTED SYSTEM CLEANED AND LUBRICATED RT MLG UPLATCH SYSTEM AND ASSOCIATED COMPONENTS. GEAR OPERATIONAL CHECK GOOD. ALL WORK COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT RETURNED TO SERVICE
